| Model Number |
840 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, an 840 ventilator had a loss of communication between the graphic user interface (gui) display and the breath delivery unit (bdu).Patient involvement information was not provided.The service engineer (se) verified the issue and replaced the breath delivery unit (bdu) printed circuit board (pcb) the graphic user interface (gui) pcb and the breath delivery (bd) to graphical user interface (gui) cable.The unit passed all testing and operates within the manufacturing specifications.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the event.